MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGIPRO LL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

DAVIS & GECK CARIBE LTD SURGIPRO LL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number VP-704-X
Medical Device Problem Codes Break (1069); Dull, Blunt (2407)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, the thread broke, the sharpness of the needle is not good.There was no patient involved.

Brand Name
SURGIPRO LL
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6787142
Report Number9612501-2017-05934
Device Sequence Number1491750
Product Code GAW
UDI-Device Identifier20884521038216
UDI-Public20884521038216
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K010909
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberVP-704-X
Device Catalogue NumberVP-704-X
Device Lot NumberD4G0406X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2017
Initial Report FDA Received Date08/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1